# SDR DALA2016072605600

- Difficulty date: July 24, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 46,098 hours, 15,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROWS  26-32 EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND INSTALLED M11488 BATTERY CHARGER IAW AMM 33-51. CHECKED GOOD.
